DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Economics > Bulletin > Annual review of economics > Volume 36 >

Lagrangians of Painlevé equations


File Description SizeFormat
keinen36_125.pdf688.5 kBAdobe PDFView/Open

Title: Lagrangians of Painlevé equations
Authors: Murata, Yoshihiro
Authors (alternative): 村田, 嘉弘
Issue Date: 30-Jun-2020
Publisher: 長崎大学経済学部 / Faculty of Economics, Nagasaki University
Citation: 長崎大学経済学部研究年報, 36, pp.125-130; 2020
Abstract: In this article, we investigate Lagrangians of Painlevé equations. As is well known, Painlevé equations can be rewritten into Painlevé systems which are Hamiltonian systems. So we have a simple question that Painlevé equations have Euler-Lagrange equation forms or not. The answer is Yes. Painlevé equations are themselves Euler-Lagrange equations. We prove this fact and give Lagrangians of Painlevé equations.
Keywords: Painlevé equation / Euler-Lagrange equation / Lagrangian
URI: http://hdl.handle.net/10069/40127
ISSN: 09108602
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 36

Citable URI : http://hdl.handle.net/10069/40127

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace